# SDR DALA2022062104312

- Difficulty date: June 19, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 CABIN SEAT TRACK ON FLOOR PANEL MATING SURFACE FOUND CORROSION AT LBL 54.75 STA 1197- 1197+132, CORRECTIVE ACTION: SEAT TRACK REPAIRED BY THE SPLICE AT STA 1197+99 & STA 1197+11. LBL54.75 AS PER B767-300 SRM 53-00. (2284209)
